uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalization of the Achenbach-Chao model for waves in non-linear hereditary media
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Technology, Department of Materials Science. Department of Engineering Sciences, Solid Mecanics. Hållfasthetslära.
1996 (English)In: INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, ISSN 0020-7462, Vol. 31, no 2, 203-210 p.Article in journal (Other scientific) Published
Abstract [en]

An analogue of the Achenbach-Chao model for the case of wave propagation in non-linear hereditary elastic media is considered.

Place, publisher, year, edition, pages
1996. Vol. 31, no 2, 203-210 p.
Keyword [en]
wave propagation; hereditary media; Achenbach-Chao material
Identifiers
URN: urn:nbn:se:uu:diva-28447OAI: oai:DiVA.org:uu-28447DiVA: diva2:56343
Note
Addresses: Itskovits MA, UNIV UPPSALA, SCH ENGN, UPPSALA, SWEDEN.Available from: 2005-04-27 Created: 2005-04-27 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Department of Materials ScienceSolid Mecanics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 756 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf